# SDR SWAA2025031003228

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8866H
- Make and model: Boeing 737-8
- Aircraft serial: 67860
- Aircraft time: 6,072 hours, 3,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT OVERWING EXIT LIGHT ASSY COVER MISSING <[01]. INSTALLED EXIT LIGHT COVER IAW AMM 33-51-01 ACFT OK FOR SVC.
